# SDR IPXA2018090533566

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 16,255 hours, 5,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD HISS COMING FROM MAIN ENTRY DOOR AT CRUISE. FOUND LWR DOOR SEAL OUT OF TRACK. SECURED DOOR SEAL MAIN ENTRY DOOR PER MM 52-09-01-424-019. OK TO CONTINUE.
